# SDR 97ZZZX4817

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21089
- Make and model: Cessna 172D
- Aircraft serial: 17249608
- System (JASC): 2701 · Control Column Section
- Part: Wheel
- Part number: 15131682
- Condition: Broke
- Location: Pilot Yoke
- Part time: 2,770 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CONTROL YOKE BROKE, LEFT SIDE BOTTOM, IN LANDING FULL STALL CONDITION.  PLASTIC MAY HAVE AGED.  AIRCRAFT IS A 1962 MODEL AND HAS BEEN PARKED OUTSIDE MOST OF THE TIME.
